# SDR HEEA0015241

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8543909
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED OIL COOLER FROM STOCK AND RAN AIRCRAFT.  ENGINE OIL TEMP WAS HIGH.
